# SDR COMA0660589

- Difficulty date: October 27, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 13,078 hours, 11,761 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5071 - ABORTED TAKEOFF AT 80 KTS, SPOILER CONFIG MESSAGE.  RESET SECU'S.  MESSAGE CLEARED, OPS TEST GOOD.
